# SDR 95ZZZW435

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125CH
- Make and model: Saab SF340A
- Aircraft serial: 340A125
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Ind
- Condition: Malfunctioned
- Location: Rt Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PILOT ABORTED TAKEOFF DUE TO RIGHT ENGINE WENT TO 120 PLUS TORQUE.  A GROUND RUN WAS PERFORMED WITH THE CTOT SELECTED ON AND OFF.  NO DEFECTS WERE NOTED ALL SYSTEMS FUNCTIONAL CHECKED NORMAL.  (W)
